# SDR UALA2012101805949

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,168 hours, 12,107 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 239
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTINUED AFTER REBALANCING DOWN 1000 LBS ON RIGHT SIDE AFTER 2HRS WITH CNTR PUMPS OFF.  AS PER TOMC REQUEST REPLACED FUEL PROCCESSOR UNIT PER MM 28-41-08.  NO FAULTS NOTED.  PERFORMED SELF TEST.  ALL TESTS PASSED, OPS CHECKS GOOD AT THIS TIME.
